Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

carbine

Veteran Member
  • Posts

    64
  • Joined

  • Last visited

Reputation

0 Neutral

About carbine

  • Birthday 03/06/1982

Profile Information

  • Gender
    Male
  • Location
    IL
  1. I remember reading a claim somewhere about like a 90% permenent recession rate after taking a course. How long do you wait and see to truly know if this is the case? It's been about 9 months post-tane for me and have had maybe 3 pimples the entire time. Currently been clear for like the last 6 months. Please let this long war be over.
  2. I'm thinking of blowing it off. So far, the acne hasn't returned (knock on wood), and liver levels were good throughout the latter months of tane and shouldn't be worse now that I'm off. Body wise, I feel excellent. Any side effects like the dry lips, joint/muscle pains I had during the course are no longer present. So yeah, seems like it'll just be a waste of time going there now that I'm not getting a Rx out of it
  3. Yeah it's military training. No can't put it off, wish I could though, that would be great. Of course Ill try my best to take care of myself but sometimes I don't have the means to do it. For example, I need to wash my face or reapply sunblock but my situation won't allow me to do it. Theres no water around or my sunblock is with my gear at the alpha alpha. Also, sometimes they make us go days without a shower :sick: Right, thats what I hope will happen to me. Take June off from
  4. Okay, I'm a few days away from starting the 5th and final month of this ride. So far, it has worked magnificently, as I'm 99% clear since about 3 1/2 months into it. But here is my dilemma: For 2 weeks in June (my last month) I'm going to be exposed to some harsh envirnomental climates, i.e. sun, wind, possibly rain, etc. as well as physical and mental stress like sleep deprivation and hard physical labor. I'm worried that with the accutane side effects my body and skin won't be able to withst
  5. I missed 12 days and throughout the time i was acting like you and worrying that it was going to effect results. Looking back, missing the days didn't have any major consequece for me.
  6. sounds different when I'm talking to new people, compared to what I know it sounds like in my mind and when I'm speaking to people I'm comfortable with. It's deeper and more muffled, like I'm talking with a mask over my mouth, hence my voice dosn't project as much. I'm thinking it's because of all the years of not using my voicebox much. I used to sometimes go days without say a word to anyone. Anyone else have this or can offer any advice.
  7. Thanks for the info. Got some more questions. How long ago did you get it done and it hasn't returned, right? How bad of a scar did it leave. Has it faded at all since getting it done. Did it change the surface of the skin, like did it leave a depression hole, or did the scab become raised, or did it remain flat but with the scar. The location of my cyst is on my jawline a little below the ear. If it was anywhere in the middle of my face I definitly wouldn't risk it. The area is already kinda
  8. I was on it for about 5 months, about 7 grams. Drier hair and skin and liquid shits were my side effects. I quit because I didn't think it was helping that much and was kinda scared of the reported long term side effects.
  9. Hey if your still interested, my next visit to the derm had me at normal triglycrides and I really didn't change anything. Also, I've been responding pretty well to 40mg's and she decided to keep me on that instead of going back to 80mgs.
  10. Oh man I remember in middle school, it was lunch time and we had to be sitted in alphabetical order (can you believe that!), when I got into an argument with the guy sitted next to me. He poured BBQ sauce on my head, I got up, layed the one hitter quitter on him that dropped him like a bad habit. I forgot about that til this thread. I agree, middle school fights are stupid.
  11. I went to my monthly visit to the derm for accutane when she realized a cyst I had at the time was a recurring cyst which she's cortisone shotted a few times. She told me something like that might need to be surgically removed after my course. So has anyone had that done, or can give me some information about it.
  12. I'm in the same boat. I was dropped from 80 to 40mg also for liver levels. Doc said it was elevated triglycrides. I don't think anything but accutane caused the increase as I don't drink and havn't changed my diet. Right now I'm on a 'wait and see what happens next testing' approach.
  13. Month 3 Days 1-7 Mild bacne seems to be all cleared up now. However, lots of brown spots left behind. Makes it looks like I got freckles on my back and shoulder. Joints and muscles still feel stiff when waking up but gets better as I start moving around. Breakouts still coming in but they don't seem to be fully matureing anymore and die off alot faster. Take that little bastards!
  14. I second the hydrocortisone cream. Worked like a charm for me.
×